Withdrawal

Day three of me starting to reduce my diazepam dose.  I am only reducing my dose by 2.5mg out of 10mg per day (so currently on 7.5mg for two weeks). This is following the instruction of my specialist in London.

So far, every day has been different. I will be trying to update it every couple of days to keep track of it the withdrawal.

Day 1: Nothing major, some odd dips in mood and headaches etc – ordinary for when I miss a dose, anyway.

Day 2: I felt like death, all day. Sweating profusely, often feeling hot and cold at the same time.  Made note to self to drink more fluid throughout this process, in case this becomes a regular thing. Mood pinging between happy and sad constantly. It all comes in waves – one moment I am fine, the next I feel like the room is moving (seasick-type feeling) and things are morphing in my vision a little bit. Tinnitus is also quite annoying.

Day 3: Wish me luck.

Advertisements

About unexpectedmonkeys

My name is Al, I was diagnosed with Tourette’s Syndrome in my mid teens and it has definitely not improved with time! I’ve discovered how interesting it can make life but I’ve always tried to keep a positive attitude and keep moving forwards.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: